MathSciNet Relay Station
MathSciNet bibliographic data
MR1218461 (94e:11082) 11J82
Hata, Masayoshi Rational approximations to $\pi$ and some other numbers. Acta Arith. 63 (1993), no. 4, 335–349.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement